Akathisia is more than just external movements or the need to move. Part of akathisia is a strong subjective element that can manifest as an agitated depression. Read here how some people have described the horrors of inner akathisia. The anxiety or depression you are experiencing could very well be a side effect of your medication.
Check out our these links to the scientific literature to help you communicate with your health care providers more accurately.
Includes scientific studies, information on how akathisia can present, information on other movement disorders that are related to akathisia, and the testing scale used by doctors to evaluate movement disorders.
How Did We Get Here
Akathisia is caused by medications, by withdrawal from medications, and the sudden stopping of medications.
Any information obtained from this site should be discussed thoroughly with a qualified medical professional.
Click to for more information and support.